Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Quick smoking, have rash on chest and upper abdomen, no pain or itching. Alarming?

I quit smoking tobacco cold-turkey 6 days ago. The acne on my back seems to be clearing up but I ve noticed a rash of red spots appearing on my chest and upper abdomen. They don t itch or hurt, but they are definitely there. Since they aren t causing any problems I m not so much concerned as I am curious. Is this normal and benign or is this something I should have looked at?
Asked On : Sat, 27 Oct 2012
Answers:  1 Views:  91
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,   ,  
Allergist and Immunologist 's  Response
acne is most likely to effect the front of chest and abdomen
upper back and skin of upper arms
if you do precautions all will go
use non oily non spicy non greesy foods
no oily applications on skin
avoid toxic materials
add lot of water
can use anti allergic for itch so
apply clindamycin gel bd and tretinoic acid gel at night
and switch off light after tretinoic acid as it reacts with light
apply for longto clear the ol ones
and take precautions in future to revent further attacks
Answered: Sat, 24 Aug 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor